Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 190203, 6 pages
http://dx.doi.org/10.1155/2014/190203
Research Article

Complex Convexity of Musielak-Orlicz Function Spaces Equipped with the -Amemiya Norm

Department of Mathematics, Harbin University of Science and Technology, Harbin 150080, China

Received 27 November 2013; Revised 5 April 2014; Accepted 13 April 2014; Published 8 May 2014

Academic Editor: Angelo Favini

Copyright © 2014 Lili Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Blasco and M. Pavlović, “Complex convexity and vector-valued Littlewood-Paley inequalities,” Bulletin of the London Mathematical Society, vol. 35, no. 6, pp. 749–758, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. C. Choi, A. Kamińska, and H. J. Lee, “Complex convexity of Orlicz-Lorentz spaces and its applications,” Bulletin of the Polish Academy of Sciences: Mathematics, vol. 52, no. 1, pp. 19–38, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. Hudzik and A. Narloch, “Relationships between monotonicity and complex rotundity properties with some consequences,” Mathematica Scandinavica, vol. 96, no. 2, pp. 289–306, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. H. J. Lee, “Monotonicity and complex convexity in Banach lattices,” Journal of Mathematical Analysis and Applications, vol. 307, no. 1, pp. 86–101, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. H. J. Lee, “Complex convexity and monotonicity in Quasi-Banach lattices,” Israel Journal of Mathematics, vol. 159, no. 1, pp. 57–91, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. M. M. Czerwińska and A. Kamińska, “Complex rotundities and midpoint local uniform rotundity in symmetric spaces of measurable operators,” Studia Mathematica, vol. 201, no. 3, pp. 253–285, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. E. Thorp and R. Whitley, “The strong maximum modulus theorem for analytic functions into a Banach space,” Proceedings of the American Mathematical Society, vol. 18, pp. 640–646, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. Chen, Y. Cui, and H. Hudzik, “Criteria for complex strongly extreme points of Musielak-Orlicz function spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 6, pp. 2270–2276, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. S. Chen, Geometry of Orlicz Spaces, Dissertationes Mathematicae, 1996.
  10. Y. Cui, L. Duan, H. Hudzik, and M. Wisła, “Basic theory of p-Amemiya norm in Orlicz spaces 1p: extreme points and rotundity in Orlicz spaces endowed with these norms,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 5-6, pp. 1796–1816, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus